# SDR FDEA201111044752

- Difficulty date: November 4, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1220 FRAME S24R-S26R, MISREPAIRED.  REMOVED FRAME IAW SRM 51-40-02.  REPLACED FRAME IAW SRM 51-40-02, AND DWG 146N1027.  MAJOR REPAIR.
